×

On automorphisms of certain compact almost-Hermitian spaces. (English) Zbl 0112.13803


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] APTE, M., Sur certaines varietes hermitiques, C. R. Paris, (1954), 1091-3. · Zbl 0055.15702
[2] Frolicher, A., Zur Differentialgeometrie der komplexen Strukture, Math. Ann., 129 (1955), 50-95. · Zbl 0068.35904
[3] KOTO, S, Some theorems on almost Kahlerian spaces, Jour, of the Math. Soc. o Japan, 12(1960), 422-433. · Zbl 0192.28303
[4] LICHNEROWICZ, A., Geomtrie des groupes de transformations, Duod, Paris, (1958). · Zbl 0096.16001
[5] OBATA, M., Affine connections on manifolds with almost complex, quaternion o hermitian structure, Jap. Jour. (1956), 43-77. · Zbl 0089.17203
[6] SASAKI, S. AND K. YANO, Pseudo-analytic vectors onpseudo-Kahlerian manifolds. Paci fic Jour, of Math., 5 (1955), 987-993. · Zbl 0067.14702
[7] TACHIBANA, S., On almost-analytic vectors in almost-Kahlerian manifolds, Thok Math. Jour., 11 (1959), 247-265. · Zbl 0090.38603
[8] TACHIBANA, S., On almost-analytic vectors in certain almost-Hermitian manifolds, Thoku Math. Jour., 11 (1959), 351-363. · Zbl 0145.42002
[9] TACHIBANA, S., Analytic tensors and its generalization, Thoku Math. Jour. 12(1960), 208-221 · Zbl 0095.35602
[10] TACHIBANA, S., A remark on linear connections with some properties, Nat. Sci. Rep of the Ochanomizu Univ., 10 (1959), 1-6. · Zbl 0114.38102
[11] YANO, K., The theory of Lie derivatives and its applications, Amsterdam, (1957), · Zbl 0077.15802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.